# SDR UPS06445938

- Difficulty date: January 4, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 80,484 hours, 17,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D BS 380 FLOORBEAM UPPER CHORD FWD HORIZONATAL FLANGE 1EA FLOOR PANEL ATT HOLE FOUND CRACKED, CRACK LENGTH 0.060".  U/D BS 380 RBL 61" TO RBL 71" FLOORBEAM UPPER CHORD FWD HORIZONATAL FLANGE REPAIRED AS PER EO NR B747-5320-12407 FIG 3 PLAN C.
